Asymptotic results for the two-parameter Poisson-Dirichlet distribution
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Feng, Shui, 2009. "Poisson-Dirichlet distribution with small mutation rate," Stochastic Processes and their Applications, Elsevier, vol. 119(6), pages 2082-2094, June.
- Perman, Mihael, 1993. "Order statistics for jumps of normalised subordinators," Stochastic Processes and their Applications, Elsevier, vol. 46(2), pages 267-281, June.
More about this item
KeywordsPoisson-Dirichlet distribution Two-parameter Poisson-Dirichlet distribution GEM representation Homozygosity Large deviations Moderate deviations;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:spapps:v:120:y:2010:i:7:p:1159-1177. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/505572/description#description .